Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 45, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at May 8, 2021, 3:40 AM CDT. It took effect at May 8, 2021, 1:00 PM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- May 8, 2021, 3:40 AM CDT (08:40 UTC)
- In effect from
- May 8, 2021, 1:00 PM CDT
- Expired
- May 9, 2021, 9:00 PM CDT
- In force
- 32 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
423 WHUS74 KCRP 080840 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 340 AM CDT Sat May 8 2021 GMZ230-250-081645- /O.NEW.KCRP.SC.Y.0045.210508T1800Z-210509T0000Z/ Bays and Waterways from Baffin Bay to Port Aransas- Coastal waters from Baffin Bay to Port Aransas out 20 NM- 340 AM CDT Sat May 8 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... * WHAT...North winds around 20 knots. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...From 1 PM this afternoon to 7 PM CDT this evening. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
878 WHUS74 KCRP 081945 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 245 PM CDT Sat May 8 2021 GMZ270-275-090345- /O.EXB.KCRP.SC.Y.0045.210509T0000Z-210509T2200Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 245 PM CDT Sat May 8 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM CDT SUNDAY... * WHAT...Southeast winds around 20 knots becoming south after midnight. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 7 PM this evening to 5 PM CDT Sunday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ235-090345- /O.EXB.KCRP.SC.Y.0045.210509T0000Z-210509T1500Z/ Bays and Waterways from Port Aransas to Port O'Connor- 245 PM CDT Sat May 8 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT SUNDAY... * WHAT...Southeast winds around 20 knots becoming south after midnight. * WHERE...Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...From 7 PM this evening to 10 AM CDT Sunday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ255-090345- /O.EXB.KCRP.SC.Y.0045.210509T0000Z-210509T1700Z/ Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 245 PM CDT Sat May 8 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON CDT SUNDAY... * WHAT...Southeast winds around 20 knots becoming south after midnight. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...From 7 PM this evening to noon CDT Sunday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-090345- /O.EXT.KCRP.SC.Y.0045.000000T0000Z-210509T1500Z/ Bays and Waterways from Baffin Bay to Port Aransas- 245 PM CDT Sat May 8 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SUNDAY... * WHAT...Southeast winds around 20 knots becoming south after midnight. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 10 AM CDT Sunday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-090345- /O.EXT.KCRP.SC.Y.0045.000000T0000Z-210509T1700Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- 245 PM CDT Sat May 8 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT SUNDAY... * WHAT...Southeast winds around 20 knots becoming south after midnight. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until noon CDT Sunday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TMT
436 WHUS74 KCRP 090325 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1025 PM CDT Sat May 8 2021 GMZ270-275-091130- /O.CON.KCRP.SC.Y.0045.000000T0000Z-210509T2200Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1025 PM CDT Sat May 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT SUNDAY... * WHAT...Southeast winds 20 to 25 knots becoming south after midnight. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 7 PM this evening to 5 PM CDT Sunday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-235-091130- /O.CON.KCRP.SC.Y.0045.000000T0000Z-210509T1500Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 1025 PM CDT Sat May 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY... * WHAT...Southeast winds around 20 knots becoming south after midnight. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 10 AM CDT Sunday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-091130- /O.CON.KCRP.SC.Y.0045.000000T0000Z-210509T1700Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 1025 PM CDT Sat May 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT SUNDAY... * WHAT...Southeast winds around 20 knots becoming south after midnight. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...From 7 PM this evening to noon CDT Sunday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
367 WHUS74 KCRP 090919 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 419 AM CDT Sun May 9 2021 GMZ230-250-270-275-091730- /O.EXT.KCRP.SC.Y.0045.000000T0000Z-210510T0200Z/ Bays and Waterways from Baffin Bay to Port Aransas- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 419 AM CDT Sun May 9 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Southeast winds 20 to 25 knots becoming south after midnight. Seas around 7 feet. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 9 PM CDT this evening. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ235-091700- /O.EXT.KCRP.SC.Y.0045.000000T0000Z-210509T1700Z/ Bays and Waterways from Port Aransas to Port O'Connor- 419 AM CDT Sun May 9 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY... * WHAT...Southeast winds around 20 knots becoming south after midnight. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until noon CDT today. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ255-091700- /O.CON.KCRP.SC.Y.0045.000000T0000Z-210509T1700Z/ Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 419 AM CDT Sun May 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * WHAT...Southeast winds around 20 knots becoming south after midnight. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...From 7 PM this evening to noon CDT Sunday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
453 WHUS74 KCRP 091543 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1043 AM CDT Sun May 9 2021 GMZ230-250-270-275-091700- /O.CON.KCRP.SC.Y.0045.000000T0000Z-210510T0200Z/ Bays and Waterways from Baffin Bay to Port Aransas- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1043 AM CDT Sun May 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...South winds around 20 knots becoming southeast this afternoon and evening. Seas 6 to 7 feet. Bays will be choppy to occasionally rough. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas, Coastal waters from Baffin Bay to Port Aransas out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 9 PM CDT this evening. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ235-255-091700- /O.CON.KCRP.SC.Y.0045.000000T0000Z-210509T1700Z/ Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 1043 AM CDT Sun May 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * WHAT...South winds around 20 knots will decrease to 15 to 20 knots in the afternoon. * WHERE...Bays and Waterways from Port Aransas to Port O'Connor and Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...Until noon CDT today. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TMT
841 WHUS74 KCRP 091701 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1201 PM CDT Sun May 9 2021 GMZ235-255-091815- /O.EXP.KCRP.SC.Y.0045.000000T0000Z-210509T1700Z/ Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 1201 PM CDT Sun May 9 2021 ...SMALL CRAFT ADVISORY EXPIRED AT NOON CDT TODAY... South winds will range from 15 to 20 knots this afternoon. Mariners operating small craft should exercise caution. $$ GMZ230-250-270-275-092300- /O.CON.KCRP.SC.Y.0045.000000T0000Z-210510T0200Z/ Bays and Waterways from Baffin Bay to Port Aransas- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1201 PM CDT Sun May 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Southeast winds around 20 knots. Seas 6 to 7 feet. Bays will be choppy to occasionally rough. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas, Coastal waters from Baffin Bay to Port Aransas out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 9 PM CDT this evening. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TMT
183 WHUS74 KCRP 092018 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 318 PM CDT Sun May 9 2021 GMZ230-250-270-275-100200- /O.CON.KCRP.SC.Y.0045.000000T0000Z-210510T0200Z/ Bays and Waterways from Baffin Bay to Port Aransas- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 318 PM CDT Sun May 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Southeast winds 20 to 25 knots. Seas 6 to 7 feet. Bays will be choppy to occasionally rough. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas, Coastal waters from Baffin Bay to Port Aransas out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 9 PM CDT this evening. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TMT
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at May 8, 12:36 AM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, May 8, 12:36 AM CDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 1236 AM CDT Sat May 8 2021 .AVIATION... MVFR CIGS will gradually develop across all sites through the night. Gusty winds at COT and LRD at the beginning of this period should relax a bit through the night, though all sites will keep at least a light breeze overnight that will help keep VIS up. CIGS improve by mid-morning on Saturday, and winds will increase. Expect gusty winds to persist through the end of the period at all sites. && .PREV DISCUSSION... /Issued 630 PM CDT Fri May 7 2021/ AVIATION... Generally VFR conditions have begun to occasionally drop to MVFR ceilings across the Coastal Bend. Expect this trend will continue as southerly low level flow advects higher moisture and low clouds inland overnight. By early morning, visibility could drop to MVFR across portions of the Coastal Plains and Victoria Crossroads. Winds will become breezy to windy by mid-morning across South Texas. Cloud cover will move out of the Brush Country by 15Z, then the Coastal Plains by 18Z. VCT will take slightly longer to return to VFR, with clouds holding until the afternoon. PREV DISCUSSION... /Issued 320 PM CDT Fri May 7 2021 by National Weather Service Austin/San Antonio TX/ SHORT TERM (Tonight through Saturday Night)... The upper ridge axis over Mexico into the Rockies will move east into the plains down to south Texas on Saturday. An area of low pressure will deepen over the central high plains tonight providing an increase in southerly low level flow into south Texas. This will advect higher moisture into the region by the overnight hours. Models depict a very weak 70H short wave trough moving into south Texas by 12Z Saturday. There will also be adequately steep low level lapse rates over the coastal region into the Victoria Crossroads Saturday morning. Expect isolated streamer showers will develop in this region between 12Z-18Z Saturday. Clouds will mix out during the afternoon with breezy to windy conditions across the region. Strongest winds will be over the coastal plains Saturday afternoon. A short wave trough will be moving out of the Rockies into the central high plains Saturday afternoon. The low pressure area will continue to deepen as it moves across Kansas Saturday night. Expect breezy conditions will linger into the evening hours over the coastal plains. Low clouds will return in the evening as well. With wind speeds staying up Saturday night, expect lows will be in the mid 70s. LONG TERM (Sunday through Friday)... Warm temperatures are in store Sunday and Monday along the Rio Grande and Brush Country, with highs in the upper 90s to near 105 degrees. Farther east into the coastal plains, expect highs to taper rather quickly with highs along the immediate coast remaining in the mid 80s. We will keep the forecast dry on Sunday and through most of Monday as it appears the mid-level capping inversion will remain strong enough to suppress any convection. As we head into Monday night, the weather pattern will begin to change as a cold front begins to approach the region from the north. There is a little better agreement among the medium range models with respect to the southward movement of this front and we will begin to mention a slight chance for showers and thunderstorms for most of the region beginning Monday night. Our rain chances for early next week will depend on the exact location of the cold front and with the latest round of guidance suggesting another surge of cooler air reaching the region on Wednesday, we will keep a decent chance (30-50%) for showers and thunderstorms in the forecast through Thursday. We have also kept a slight chance (20%) in the forecast on Friday with the ECMWF model indicating some precipitation potential. The GFS is trending a little drier and we may need to remove the mention of the rain in subsequent forecasts if later model runs of the ECMWF trend drier. Temperatures will also drop beginning mid-week given northerly winds and precipitation chances. Highs on Wednesday through Friday will generally remain in the 80s, except for a few 90 degree readings closer to the Rio Grande. MARINE... As low pressure strengthens over the central high plains, winds will increase over the coastal waters during the period. Wind speeds will increase to SCEC range over the Gulf waters tonight into Saturday morning. SCA conditions will likely develop over the southern bays/near shore waters Saturday afternoon and across the Gulf waters Saturday night. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 76 89 76 88 77 / 0 10 0 10 20 Victoria 74 86 75 88 74 / 0 10 10 10 30 Laredo 75 103 76 103 78 / 10 0 0 10 20 Alice 74 96 74 95 76 / 0 0 0 10 20 Rockport 76 85 77 86 76 / 0 10 10 10 20 Cotulla 75 103 74 101 77 / 10 0 10 10 30 Kingsville 75 94 75 92 77 / 0 0 0 0 20 Navy Corpus 76 83 77 83 77 / 0 10 10 0 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && PH/83...AVIATION
Hazardous weather outlook, May 7, 4:58 AM CDT, 22 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 458 AM CDT Fri May 7 2021 TXZ229>234-239>247-342>347-442-443-447-081000- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 458 AM CDT Fri May 7 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Maximum heat index values between 105 and 109 are possible Sunday and Monday over portions of the Brush Country and Rio Grande Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-081000- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 458 AM CDT Fri May 7 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Small Craft Advisory conditions may occur Saturday night through Sunday night for the Gulf waters. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. EMF/PH
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.